# SDR ASOA2016011414373

- Difficulty date: January 14, 2016
- Submitted: January 21, 2016
- Operation: Air carrier
- Aircraft: N904EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7628
- Aircraft time: 31,977 hours, 29,540 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 EA CARGO FLOOR TRACKS CORRODED FROM FS 559+86-559+122 LBL9.  CARGO TIE DOWN TRACKS AT LBL9, FS 559+86-559+122 DETERMINED OUT OF LIMITS IAW SRM 53-61-49.  REMOVED 2 EA CARGO FLOOR TRACKS FS 559-86-FS 559+122 LBL9 IAW AMM 53-00-49-000-801.  FABRICATED NEW SEAT TRACKS 2 EA CARGO FS 559+86-FS 559+122 IAW REO 601R-53-00-485.  COMPLIED WITH EC/TC REO 601R-53-00-485.
